MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an abs-10011 acp syringe leaked.This was discovered during a procedure.No further information was reported.Additional information received on 4/17/2023: this was discovered during a prp injection on(b)(6) 2023.The syringe leaked blood and had to redraw.Another abs-10011 acp kit was used to complete the case.The leak was in an open field, but no one came in direct contact with it due to wearing personal protective equipment.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to excessive pressure used when drawing back the syringe.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16854366
Report Number1220246-2023-06662
Device Sequence Number18031281
Product Code FMF
UDI-Device Identifier00888867001824
UDI-Public00888867001824
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown